Period four days late??

Patient

Q: I had unprotected sex December 31 for a few seconds he didn't ejaculate inside me and the morning after I took 4 of my tri cyclen birth control pills thinking it would act as the morning after pill, I took my last pill 4 days ago, so my period is four days late, could taking those 4 pills delay it in any way??

Symptoms:  None
Doctor

A:   Hi,
Thanks for the query.
I understand your concern.
After stopping the birth control pills, withdrawal bleeding can be expected in around one week.
As you have taken four pills at a time for emergency purpose, that can also affect the onset of bleeding.
So, wait for one more week, possibly by that time you will get the withdrawal bleeding.
If not, better to go for urine pregnancy test once.
Take care.

Related Q&A

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

Q: Either the day of ovulation or the day before me and my girlfriend were grinding naked I realized ther was Precum so ...

Q: I engaged in a sexual activity, but we didn't do sexual intercourse. But, his precum was smeared outside my vagina (n...

Q: On the day of ovulation I rubbed my penis between her but cheeks but never bellow the anus I am worried that the Prec...

Q: Hello, i have had anal sex only and im a virgin, and i havent gotten my period, its 11days late, but also i have took...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews